Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 16, Issue 1, 1980
Metadata
 

Gentzen Reduction Revisited
Mariko Yasugi
pp. 1–33
Abstract | Full-Text PDF (3411 KB) | Metadata

Elgenfunctlon Expansions Associated with the Schrodinger Operators with Long-Range Potentials
Masaharu Arai
pp. 35–59
Abstract | Full-Text PDF (2013 KB) | Metadata

Liouville Type Theorem for a System {P(D), Bj(D), j = 1, ... p} of Differential Operators with Constant Coefficients in a Half Space
Yoshihiro Shibata
pp. 61–104
Abstract | Full-Text PDF (3880 KB) | Metadata

Cohomology and Extensions of von Neumann Algebras, I
Colin E. Sutherland
pp. 105–133
Abstract | Full-Text PDF (3202 KB) | Metadata

Cohomology and Extensions of von Neumann Algebras, II
Colin E. Sutherland
pp. 135–174
Abstract | Full-Text PDF (4292 KB) | Metadata

On the Green Functions of 1-Dimensional Diffusion Processes
Yuji Kasahara, Shin'ichi Kotani and Hisao Watanabe
pp. 175–188
Abstract | Full-Text PDF (1112 KB) | Metadata

Produit Croisé d'une Algèbre de von Neumann par une Algèbre de Kac, II
Michel Enock and Jean-Marie Schwartz
pp. 189–232
Abstract | Full-Text PDF (3707 KB) | Metadata

An Equisingular Deformation Theory via Embedded Resolution of Singularities
Yujiro Kawamata
pp. 233–244
Abstract | Full-Text PDF (1372 KB) | Metadata

Some Asymptotic Properties of the Transition Densities of One-Dimensional Quasidiffusions
Uwe Küchler
pp. 245–268
Abstract | Full-Text PDF (2318 KB) | Metadata

On Parabolic Functions of One-Dimensional Quasidiffusions
Uwe Küchler
pp. 269–287
Abstract | Full-Text PDF (1721 KB) | Metadata

A Weak Equivalence and Topological Entropy
Taijiro Ohno
pp. 289–298
Abstract | Full-Text PDF (891 KB) | Metadata

Some Simple C*-Algebras Constructed As Crossed Products with Discrete Outer Automorphism Groups
George A. Elliott
pp. 299–311
Abstract | Full-Text PDF (1535 KB) | Metadata